Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 52, Number 1

All articles in this issue are freely accessible.

Quadratic Diophantine equations in the rational and quadratic fields
Ivan Niven.
Trans. Amer. Math. Soc. 52 (1942), 1-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006739
On the partial sums of harmonic developments and of power series
Otto Szász.
Trans. Amer. Math. Soc. 52 (1942), 12-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006757
Hyperspaces of a continuum
J. L. Kelley.
Trans. Amer. Math. Soc. 52 (1942), 22-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006505
Topics in the theory of Markoff chains
J. L. Doob.
Trans. Amer. Math. Soc. 52 (1942), 37-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006633
On converse gap theorems
George Pólya.
Trans. Amer. Math. Soc. 52 (1942), 65-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006577
Nörlund summability of double Fourier series
John G. Herriot.
Trans. Amer. Math. Soc. 52 (1942), 72-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006766
Transitives of betweenness
Everett Pitcher and M. F. Smiley.
Trans. Amer. Math. Soc. 52 (1942), 95-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007099
On the basis theorem for differential systems
E. R. Kolchin.
Trans. Amer. Math. Soc. 52 (1942), 115-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006164
On the derivatives of functions analytic in the unit circle and their radii of univalence and of $p$-valence
W. Seidel and J. L. Walsh.
Trans. Amer. Math. Soc. 52 (1942), 128-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007924